Article citationsMore>>

X. H. Zhou, C. M. Li and Z. Yang, “Improving Interval Estimation of Binomial Proportions,” Philosophical Transactions of the Royal Society A, Vol. 366, No. 1874, 2008, pp. 2405-2418. doi:10.1098/rsta.2008.0037

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.